Limit search to available items
Book Cover

Uniform Title National mathematics magazine (Online)
Title National mathematics magazine
Published Baton Rouge, La. : National Mathematics Magazine, 1934-1945
Vol. 9, no. 1 (Oct. 1934)-v. 20, no. 2 (Nov. 1945)
Online access available from:
JSTOR    01 Oct. 1934 - 30 Nov. 1945
View Resource Record  


Description Online resource
Prior Title Mathematics news letter (Baton Rouge, La. : Online)
Later Title Mathematics magazine (Online)
Notes Title from title screen (viewed Dec. 12, 2002)
Publisher varies: Louisiana State University, Oct. 1935-May 1942; S.T. Sanders, Oct. 1942-Nov. 1945
Place of publication varies: Mobile, Ala., Oct. 1944-Nov. 1945
Subject Mathematics -- Periodicals
Form Electronic journal
Author Louisiana State University (Baton Rouge, La.)
LC no. 2002227240
ISSN 2326-6708
OTHER TI National mathematics magazine (Online)